MathSciNet Relay Station
MathSciNet bibliographic data
MR2550293 46B07 (26D05 46B09 60F10)
Fradelizi, Matthieu Concentration inequalities for $s$-concave measures of dilations of Borel sets and applications. Electron. J. Probab. 14 (2009), no. 71, 2068–2090.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement